# SDR HEEA087488

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 3,898 hours
- System (JASC): 2300 · Communications System
- Part: Antenna
- Part number: N0001552
- Condition: Intermittent
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTENNA RECEIVES INTERMITTENTLY.
